# SDR NWAA074086307

- Difficulty date: December 3, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 76,610 hours, 9,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CORROSION IN BULK CARGO SIDEWALL PANEL INTERCOSTAL AT BS 1940.  REPAIRED PER EA 63-211343.
